# SDR DALA2023042603259

- Difficulty date: April 23, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N950DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38690
- Aircraft time: 31,841 hours, 10,687 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2734157) DURING ACCOMPLISHMENT OF WC 4430-01008-01D IN ATL, MTC FOUND TWO (2) PLUGGED HOLES IN THE WEB OF FS 727D FRAME, ONE (1) ON EACH SIDE OF STRINGER S-1. DAMAGE REPAIRED PER ERA 608050-14.
